# SDR DALA1129609866

- Difficulty date: April 27, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT, STA 200, RBL 24 TO RBL 43 HAS CORROSION.  REMOVED CORROSION IAW SRM 53-01 OUT OF LIMITS IAW SRM 53-01, FIG 1.  REMOVED FLOOR SUPPORT IAW SRM 51-30-5.  RECEIVED MAT S2652479, 7075T6. LOCATED HOLE, DRILLED, DEBURRED, IAW SRM 51-10-4.  INSTALLED IAW SRM 51-30-5.
